# SDR DALA2022033002135

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATION FOUND ON FRAME 16 RH SIDE HOLE 6 LOCATED AT THE FIRST ROW FROM EDGE AND THIRD FROM UPPER TO LOWER IN A COCKPIT. CORRECTIVE ACTION: COMPLIED WITH ER/A 596201-14 REV.ORIGINAL. (2175547)
